Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taking dianorm and galvus for diabetes. Stiff fingers, blocked ears after changing medication to pregastar. Stopped medication

I am a diabetic patient wit type 2 diabetis for the past 10 years, wit controlled sugar level by taking 1.dianorm, 2 Zocor 40, 3.galvus 50 and 4.novaplus tablets. But now fingures are getting stiff sometimes and my doctor has give me pregastar 75 tablets but on taking it, my ears getting block. So I stopped taking it immediately. Please give me your opinion.
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
you have not mentioned your blood sugar levels FBS . PPBS and HbA1c . you are taking a painkiller novoplus and how long you are taking this. now you are prescribed another pain killer pregaster which is for neuritic pain . stiffness may have someother reason .if its only in the morning and relieved after some time better check your RA factor for Rhematoid Arthritis which is also an autoimmune disorder . do you have numbness burning sensation or tingling sensation of feet. but don't worry you take some neurotropic vitamin injections which may help you

take care good luck
Answered: Sun, 6 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor